# SDR AALA20060260

- Difficulty date: April 27, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY ESCAPE PATH LIGHTING AT SEAT 20D INOPERATIVE.  SECURED PIN AT LIGHT CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHTING AT SEAT 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
